# SDR SWAA2020062994773

- Difficulty date: June 5, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB ASSEMBLY NR 4,  STAB STA. 120.30, HAD A CRACK IN THE LOWER FLANGE OF THE SECOND STIFFENER FROM FRONT.   REPAIRED THE RIB STIFFENER IAW SRM 55-10-09-2R-4.,
